Publication:
The asymptotic stability of x<inf>n+1</inf>-a<sup>2</sup>x<inf>n-1</inf>+bx<inf>n-k</inf>=0

Suggested Citation

Piyapong Niamsup, Yongwimon Lenbury The asymptotic stability of x<inf>n+1</inf>-a<sup>2</sup>x<inf>n-1</inf>+bx<inf>n-k</inf>=0. Kyungpook Mathematical Journal. Vol.48, No.2 (2008), 173-181. doi:10.5666/KMJ.2008.48.2.173 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/19423

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections